# SDR MWEA95530

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Latch
- Condition: Fouled
- Location: Fwd Entry
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FORWARD ENTRANCE DOOR EVACUATION SLIDE IS DIFFICULT TO DISARM.  TRIMMED CARPET AROUND FORWARD GIRT BAR LATCH.
